# SDR 20000609SH009

- Difficulty date: April 27, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N802QD
- Make and model: Beech B95
- Aircraft serial: TD432
- System (JASC): 2140 · Heating System
- Part: Combustion Chamb
- Part number: 51A45
- Condition: Deactivated
- Component: Heater Assy, Janitrol
- Component part number: D83A28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JANITROL COMBUSTION HEAD ASSY, PN 51A45, ON HEATER ASSY, PN D83A28, HAD A ONE INCH DIAMETER  RUST HOLE. THIS HOLE WAS CAUSED BY AGE, DETERIORATION AND USE. THE HEATER HAD BEEN IN OPERATION SINCE 1960.  SUBMITTER RECOMMENDED A RECURRING ADVISORY DIRECTIVE FOR AGING BEECH BARON MODELS 55, A55, B55, AND B55A, AND BEECH TRAVELAIR MODELS 95, B95, B95A, D95A, AND E95 THAT CORPORATE THE JANITROL 83A28 SERIES COMBUSTION ACFT HEATERS.  THERE IS A REGULARLY SCHEDULED MAINTENANCE PROCEDURE CALLED OUT IN THE 83A28 SERIES JANITROL OVERHAUL MANUAL.  (X)
